Skip to Content

User Reviews for PreserVision AREDS 2

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Condition Avg. Ratings Reviews Compare
Vitamin/Mineral Supp...n and Deficiency
1.2
   
6 reviews 672 medications
Summary of PreserVision AREDS 2 reviews 1.2 6 reviews

Reviews for PreserVision AREDS 2

For Vitamin/Mineral Supplementation and Deficiency "Was told to take 2 a day. I have to admit I was not loyal to doing it, but when taking it I noticed I was having stomach cramps/reflux/and always felt like pill had not dissolved. Today was the end, about 2 hours after taking it the stomach cramps, bloating/gas/reflux started. I will not take it anymore and I had just bought a new bottle. It is an expensive way to feel nauseous..,no more Areds 2 for me..."

   
1.0

Anonymous (taken for 6 months to 1 year) May 31, 2018

1 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Vitamin/Mineral Supplementation and Deficiency "Very negative experience while taking this drug. I made the decision to only take 1 pill a day to start. From the start I had nausea, each day the nausea grow worse. After about 3 days I started having hot flashes, mostly occurring at night. I still felt I needed to give the medication a chance, for my body to adjust. After about 2 weeks nausea was less. I then decided to start taking the recommended dose of 1 in the morning n 1 at night. I was unable to tolerate the increase, more nausea accompanied with heartburn. After 5 days I went back to 1 pill a day. I really did not feel well since I started taking this medication. Waves of nausea, lethargic, constipated, tried to convince myself that I would eventually adjust to the medication. Anyway the final straw, after being on the medication was the itchy red rash that started on my arms. Spread up and down both arms, my mouth and tongue had a burning sensation. Stopped medication. After 3 days rash has improved."

   
1.0

Nanc (taken for less than 1 month) April 26, 2018

3 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Vitamin/Mineral Supplementation and Deficiency "Bad hives. Vision blurrier. Floaters. Eye fatigue"

   
1.0

Anonymous (taken for 1 to 2 years) August 14, 2017

4 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Vitamin/Mineral Supplementation and Deficiency "Trying to use this product, bad nausea, unable to take 2 per day as recommended. Tried Vitalux - body cant handle them, stomach problems continually with both medications. Don't see any difference to eye sight. Have Drusen which told could be sign of age related macular degeneration but some articles read say you can have them with no degeneration, thinking of stopping this medication at least going to talk with doctor when see him in June."

   
1.0

Valmac June 7, 2017

7 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Vitamin/Mineral Supplementation and Deficiency "I was told to take PreserVision AREDS 2 after an eye exam where the Dr. thought he saw early possible macula degeneration in one eye. I took them every day and was noticing that my sight seems to be deteriorating and I had more floaters. My eyes seemed tired more after playing piano or reading. Then I ran out and spent a few days without them. My vision improved greatly! Less floaters and more able to focus on different tasks. I just played piano without my glasses! Go figure. Gotta talk at my appointment in June but I don't think my body Likes them."

   
2.0

DianeFB May 6, 2017

8 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Vitamin/Mineral Supplementation and Deficiency "I am on this for dry macular degeneration. Was unaware of any side effects of this supplement until I just looked at the listed ones online! I started taking gels once a day for about a week, had hive like symptoms on arms, legs; my lip swelled up, and I SHOULD have looked sooner at list of possible side effects. I stopped taking them, and all symptoms went away! Now I'm afraid to take any AREDS 2 that my Dr. recommended for fear of similar side effects! She suggested Occuvite and another brand I couldn't find, told me specifically AREDS 2 formulas. Will have to rethink this whole idea now!"

   
1.0

BabsWinPA January 9, 2016

45 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

Hide